Close X
Get more out of WDDTY.com
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs
OR

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.


Click here if you're interested
Helping you make better health choices

What Doctors Don't Tell You

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!
February 2018 (Vol. 28 Issue 11)

Do anti-depressants cause memory loss?

sangita.sinha11

sangita.sinha11

30 Nov 2011 @ 04:27AM


The anti depressants play with the neuron channels. and can cause much more then just the memory loss. The pharma companies which produce these SSRI drugs have lost millions in law suite for the damage caused. but the profit in billions make them produce and market more and more of this type of drugs.

Regarding the weight gain and diabetes........ If the neuron channels are disturbed then they wont carry the right signals to the brain on how much of insulin or other hormone to be produced. When is the right time to remove excess glucose from the blood. When to move the garbage out of the interstitial fluid and keep the lymphatic system clean. What i mean to say is the whole signaling system system of the body gets disturbed.

asbrammer

asbrammer

23 Nov 2011 @ 16:15PM


Anti-depressesants, I am positive cause memory loss as does ECT. Having been on anti-depressants since 1991, not only was I put on sleeping tablets at the same time and have had to increase these to a very high dose plus an anti-psychotic drugs too to make me sleep I am now well and truly hooked on these although no longer depressed. For one year I had, at most, 1 hour's sleep at night and as a result of sleep deprivation now have fibromyalgia, another reason not to sleep. ALL of these drugs have 'weight gain' as one of the side effects and I am now obese although I eat a very sensible, good diet. I'm not a secret chocolate eater etc. but have also been diagnosed with Diabetes Type II. I have recently read that anti-depressants can make someone predisposed to diabetes. No-one to my knowledge in my family has had diabetes so far as I can remember and I have a very large extended family. For the last month, even though I am reducing my sleeping tablets and fibromyalgia medication I am feeling fantastic! The answer - a good dose of omega 3 tablets last thing at night, a good probiotic that I take first thing in the morning on an empty stomach. I also take aloe vera gel, not one from Holland & Barrett but a pure one and a new product with mutiple vitamins and vitamin D. Not only am I sleeping better but I am doing things in the house that I haven't been able to do for years and years. I actually WANT to get up in the morning and that's never been known. Do try fish oils and probiotics as they work wonders. Don't bother with the probiotic yoghurts as they have practically no probiotics in them at all. Good luck.
richard ponsonby

richard ponsonby

23 Nov 2011 @ 00:43AM


Have her taken off the PharmaDrugs immediatley. It will take some time for the memory problems to resolve as her brain is still infested with toxins.

She should not consume wheat, dairy, alcohol, caffeine, aspartame or refined sugars. Keep her away from mobilemasts, DECT phones and other sources of emfs.

Ystadsgatan

Ystadsgatan

14 Nov 2011 @ 22:03PM


Jag har "atit cipralex 15mg i nagra manader..nej jag m"arker ingen minnesf"ors"amring, men detkanske kommer. Men d"aremot har jag fatt en l"attare form av tinnitus.
jaleana

jaleana

2 Apr 2008 @ 09:27AM


I know from experience that anti-depressants do cause memory loss! When I told my Specialist that I felt that a particular

drug was making me forgetful he advised that some of his patients had the same problem and took me of them. Thought I was going mad!


blobby

blobby

19 Feb 2008 @ 23:41PM


SSRI drugs have serious side effects,suicidal tendencies being one.

Doctors are NOT informed by the drug companies of the side effects so it is up to the consumer to read the small print.

Omega 3 fish oil is a natural antidepressant.

Find a product such as Carlsons,Higher Nature that has been filtered for toxins.

Your Mother needs to eat to her metabolic type,eat organic,fresh meat and veg and drink enogh clean water each day.

She needs to get out in nature as much as possible to help reconnect her to the planet which is healing in itself.

Chi Gong,Tai Chi is excellent.

All this info can be obtained in the best book ever written on health...Paul Chek's HOW TO EAT,MOVE and BE HEALTHY.

jhwalker

jhwalker

19 Feb 2008 @ 18:10PM


Would anyone know if anti depressants can cause or exacerbate memory loss?
My Mother is 70 years old and has been taking Cipralex at maximum dose for nearly three years. It was originally prescribed for anxiety and depression. However, since being on it, she has experienced a slow but significant decline in her memory and mental ability but this has worsened recently. She is now undergoing tests for Alzeimers Disease. I feel sure that this drug has played a part in her decline because her problems have started since taking it. Any information or advice would be welcomed.

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2017 WDDTY Publishing Ltd.
All Rights Reserved